# SDR DALA2025081906184

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 77,496 hours, 31,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO THE FUSELAGE SKIN SUSTAINED IN BOS. THE DENTED AREA EXISTS BETWEEN STA 891-902 AND BETWEEN STRINGERS 26L TO 27L. MAINTENANCE REPAIRED DAMAGE PER ERA 628536-14.
